MAUDE Adverse Event Report: GYRUS ACMI, INC. SOLTIVE PREMIUM SUPERPULSED LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT

GYRUS ACMI, INC. SOLTIVE PREMIUM SUPERPULSED LASER SYSTEM; POWERED LASER SURGICAL INSTRUMENT
Model Number TFL-PLS
Medical Device Problem Codes Device Emits Odor (1425); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the customer allegation was not confirmed.During inspection, one of the fuse holders was found slightly bent outward and, during the power on test, the unit failed to boot up (unit cycling off and on).Further inspection and repairs showed power supply read 0 volts; hence the issue was being caused by a faulty power supply that required replacement.A review of the device history record found no deviations that could have caused or contributed to the reported issue.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: component failure ¿ the power supply was defective.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was reported that the soltive laser system smelled like burning.This issue was observed during preparation for use.During testing, the unit was found to unexpectedly shut down due to a faulty power supply.There was no report of patient harm.

Brand Name
SOLTIVE PREMIUM SUPERPULSED LASER SYSTEM
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25360960
Report Number3011050570-2026-00612
Device Sequence Number9808473
Product Code GEX
UDI-Device Identifier00821925044111
UDI-Public00821925044111
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K242191
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-PLS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2024
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown